MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY GLUCOSE
Catalog Number 03L82-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier of multiple is 3 patient ids: (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.H3 other text : an evaluation is in process.
 
Event or Problem Description
The account generated falsely elevated architect glucose results on 3 patient samples processed on the architect c4000 analyzer.Id (b)(6) generated architect glucose of 223 mg/dl that repeated 77 mg/dl.Id (b)(6) generated architect glucose of 384 mg/dl that repeated 74 mg/dl.Id (b)(6) generated architect glucose 219 mg/dl that repeated 98 mg/dl.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The glucose reagent package insert provides information on reagent handling, and how it could impact results.Section 7 of the architect system operations manual, under operational precautions and limitations provides guidance for assay results in regards to symptoms, other test results, clinical impressions and other diagnostic procedures that must be considered for patient care management.Section 5 provides information and guidelines for maintaining optimal system performance, and section 10 provides probable causes and corrective actions for erratic results, poor precision and error codes.There were no other similar complaints with discrepant results identified for this reagent lot.There were no adverse trends identified.No systemic issue or product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY GLUCOSE
Common Device Name
GLUCOSE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6498489
Report Number1628664-2017-00113
Device Sequence Number994847
Product Code CFR
UDI-Device Identifier00380740006006
UDI-Public(01)00380740006006(17)170831(10)49897UQ08
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number03L82-21
Device Lot Number49897UQ08
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1